Ask a doctor

I Had Botox Injections on my Forhead but Felt Dizzy After, is This Normal?

Doctor Answers (7)

Dizziness After Botox

+1
Dizziness is an uncommon but known side effect from a Botox treatment. The symptoms should resolve within a few days to a week. If the symptoms do not resolve after two weeks, I would suggest that you see your physician in follow up.


Toronto Plastic Surgeon
5.0 out of 5 stars 63 reviews

Dizziness after Botox

+1

Botox injections do not cause dizziness, however nervousness from getting injected may be the culprit.  It sounds like you had a vaso-vagal episode.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Cold botox may be the culprit

+1

Botox needs to be refrigerated to keep its potency. It is conceivable that if it was still cold while injected it might produce the dizziness you described.

Christopher J. Peers, MD
South Bend Facial Plastic Surgeon
4.5 out of 5 stars 7 reviews

You might also like...

Dizziness is not likely related to botulinu toxin

+1

Dizziness following Botulinum toxin injection is not likely to be related directly to the injection and is more likely the result of anxiety or simple faint like reaction.

Otto Joseph Placik, MD
Chicago Plastic Surgeon
5.0 out of 5 stars 44 reviews

Dizziness after botox

+1

This is usually not a direct result of the Botox injection. It is likely from the anxiety of getting a "shot" or a vaso-vagal reaction. If it went away after a few minutes- this is likely what happened.

Purvisha Patel, MD
Germantown Dermatologist
5.0 out of 5 stars 4 reviews

This is certainly a new one on me

+1

This is one thing I have never seen nor heard of after many years and thousands of injections. My guess is some sort of dip in your blood pressure (vaso-vagal) if it happened during or just after injection. If it was delayed, I'd look into a possible inner ear or sinus congestion.

Mary P. Lupo, MD
New Orleans Dermatologist
5.0 out of 5 stars 9 reviews

Dizzy after Botox

+1

Dizziness after Botox is highly unusual, possibly this was part of a vaso-vagal syndrome where the emotional concern of what just occurred physically (concerns of injections, pain, etc) can make someone even faint. There is not enough experience with patients having this side effect that it can be expalined. There is a very high chance that it won't happen again as it is not an allergic reaction, but do bring this symptom to the attention of the treating physician who just did it and before your next treatment.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.